# SDR HEEA966937

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 222375033103
- Condition: Precessing
- Location: Cockpit Attitude
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECESSING IN PITCH AND ROLL. SENT TO TIME SINCE REPAIR 58:30.
